# SDR DXTA2023102098360

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 5,978 hours, 3,957 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: H2188
- Part serial: 00203
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: UNABLE TO RETRACT LANDING GEAR ON TAKE OFF  UPON TAKE OFF THE LANDING GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AND COULD NOT BE MOVED TO THE UP POSITION. NO CAS MESSAGES WERE DISPLAYED OR ANY OTHER INDICATIONS OF A PROBLEM WERE PRESENT.  REMOVED INOP LANDING GEAR MODULE PN H218B SN 00203 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED LANDING GEAR MODULE PN H218B SN 00958. IAW CE-680A AMM 32-30-30. NO DEFECTS NOTED. OPS CHECK GOOD.
